# SDR REXA2022112102595

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 34,174 hours, 23,571 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: CC67517201
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-045 FOUND L/H 220 FRAME TOP FITTING P/N CC67-51720-1 TO BE CRACKED.  REMOVED AND REPLACED IAW CRJ 900 SRMS 51-40-11-001-001-A01, AND 51-42-06-001-001-A01.
